ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

An integral characterization of random permutations. A point process approach

Poghosyan, S. and Zessin, H. (2010) An integral characterization of random permutations. A point process approach. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (5). pp. 67-76. ISSN 00002-3043

[img]
Preview
PDF
Download (248Kb) | Preview

    Abstract

    We consider random finite permutations and prove the following version of Thoma's theorem in [8]: Random finite permutations which are class functions satisfy a new integration by parts formula iff they are given by a certain Ewens-Sütö process. The main source of inspiration for the results in this note is the fundamental work of Andras Sütö [7], from which some results are reestablished here again in the present point process approach.

    Item Type: Article
    Additional Information: Интегральная характеризация случайных перестановок с точки зрения точечных процессов / С. Погосян, Г. Цессин.
    Uncontrolled Keywords: Random �nite permutations; Ewens-Sütö process; integration by parts formula.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2012 15:21
    Last Modified: 10 Aug 2012 12:32
    URI: http://mathematics.asj-oa.am/id/eprint/63

    Actions (login required)

    View Item